Header

UZH-Logo

Maintenance Infos

Symplectic microgeometry I: micromorphisms


Cattaneo, A S; Dherin, B; Weinstein, A (2010). Symplectic microgeometry I: micromorphisms. Journal of Symplectic Geometry, 8(2):205-223.

Abstract

We introduce the notion of symplectic microfolds and symplectic micromorphisms between them. They form a monoidal category, which is a version of the "category" of symplectic manifolds and canonical relations obtained by localizing them around lagrangian submanifolds in the spirit of Milnor's microbundles.

Abstract

We introduce the notion of symplectic microfolds and symplectic micromorphisms between them. They form a monoidal category, which is a version of the "category" of symplectic manifolds and canonical relations obtained by localizing them around lagrangian submanifolds in the spirit of Milnor's microbundles.

Statistics

Citations

9 citations in Web of Science®
9 citations in Scopus®
Google Scholar™

Downloads

2 downloads since deposited on 22 Jul 2010
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2010
Deposited On:22 Jul 2010 11:58
Last Modified:05 Apr 2016 14:01
Publisher:International Press
ISSN:1527-5256
Related URLs:http://projecteuclid.org/euclid.jsg/1279199215
http://arxiv.org/abs/0905.3574

Download